VOL. 44 · NO. 2 | April, 1992
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 44 (2), (April, 1992)
No abstract available
Articles
Satoshi NAITO
J. Math. Soc. Japan 44 (2), 157-177, (April, 1992) DOI: 10.2969/jmsj/04420157
KEYWORDS: 17B67
No abstract available
Gabor TOTH
J. Math. Soc. Japan 44 (2), 179-198, (April, 1992) DOI: 10.2969/jmsj/04420179
KEYWORDS: 58E20, 53C42, 58D27
No abstract available
Masaharu KOUNO, Kimihiko MOTEGI, Tetsuo SHIBUYA
J. Math. Soc. Japan 44 (2), 199-216, (April, 1992) DOI: 10.2969/jmsj/04420199
KEYWORDS: 57M25
No abstract available
Nariya KAWAZUMI
J. Math. Soc. Japan 44 (2), 217-237, (April, 1992) DOI: 10.2969/jmsj/04420217
KEYWORDS: 32G15, ‎58A99
No abstract available
Toshiro WATANABE
J. Math. Soc. Japan 44 (2), 239-250, (April, 1992) DOI: 10.2969/jmsj/04420239
KEYWORDS: 60E07, 60G50, 60J30
No abstract available
Ichiro SHIGEKAWA, Nobuo YOSHIDA
J. Math. Soc. Japan 44 (2), 251-280, (April, 1992) DOI: 10.2969/jmsj/04420251
KEYWORDS: 60J60
No abstract available
Matsuyo TOMISAKI
J. Math. Soc. Japan 44 (2), 281-305, (April, 1992) DOI: 10.2969/jmsj/04420281
KEYWORDS: 60J25, 60F17, 60J60
No abstract available
Hideo KOZONO, Hermann SOHR
J. Math. Soc. Japan 44 (2), 307-330, (April, 1992) DOI: 10.2969/jmsj/04420307
KEYWORDS: 35Q30, 46E35, 76D05
No abstract available
Angelo FAVINI, Atsushi YAGI
J. Math. Soc. Japan 44 (2), 331-350, (April, 1992) DOI: 10.2969/jmsj/04420331
KEYWORDS: 47N20, 34G10, 35K65, 47D06
No abstract available
Back to Top